# SDR C77A202001280054

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 13,479 hours, 8,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE 
DISCOVERED DURING BASIC CHECK AT EAMS ON THE UPPER FLANGE OF THE FR84 CROSSBEAM IN THE CABIN FLOOR STRUCTURE OF THE CENTER FUSELAGE III. THE DAMAGE IS LOCATED OUTBOARD OF THE RH INBOARD SEAT TRACK BEAM, AND THERE ARE NO SRM REPAIRS FOR THIS AMOUNT OF DAMAGE. REFERENCE ETD2020-170-001460-B FIGURES 1-2 FOR DETAILS. EAMS REQUESTED AND RECEIVED ETD2020-170-001460-B TO PERFORM A CUTOUT AND DOUBLER REPAIR IN ACCORDANCE WITH THE PRINCIPLES OF SRM PART II 53-00-10/REPAIR 03P FIGURE 203. BECAUSE THE FR84 FLOOR CROSSBEAM IS PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED PER ETD2020-170-001460-B. EO E175-53MR-486 IS BEING ACCOMPLISHED BY WO 2821166
